# SDR COMA0160157

- Difficulty date: January 23, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 12,539 hours, 11,636 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

STAB TRIM AND MACH TRIM DISENGAGED DURING T/O.  COULD NOT DUPLCIATE STAB TRIM OPERATION NORMAL.
